BibTeX record journals/appml/ZhangL15

download as .bib file

@article{DBLP:journals/appml/ZhangL15,
  author    = {Qi Zhang and
               Yirong Liu},
  title     = {Integrability and generalized center problem of resonant singular
               point},
  journal   = {Appl. Math. Lett.},
  volume    = {40},
  pages     = {13--16},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.aml.2014.09.005},
  doi       = {10.1016/j.aml.2014.09.005},
  timestamp = {Fri, 26 May 2017 22:54:03 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/appml/ZhangL15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics